Get notified when new sales are live

Subscribe to our notifications so you don’t miss out on our new sales!

Not now

2 x Advil Liquid 20 Caps

  • Out of stock. This product has SOLD OUT!

Advil Liquid Capsules help relieve pain fast! Containing liquid ibuprofen for rapid absorption, Advil helps target and temporarily relieve headaches, back pain, muscle pain, period pain and more, so grab two packs now and save with us!

Warnings:

  • Always read the label
  • Use only as directed
  • If symptoms persist consult your healthcare professional
  • Do not give to children under 12 years of age

Features:

  • 2 x Advil Liquid 20 Caps
  • Relieves pain fast
  • Contains liquid ibuprofen for rapid absorption
  • Helps target and temporarily relieve:
    • Headaches
    • Back pain
    • Muscle pain
    • Period pain
    • Dental pain
    • Arthritis pain
    • Sore throat
    • Cold & flu
    • Fever
  • ARTG No: 97229
  • Expiry Date: 30/11/2016

Directions:

  • For adults and children 12 years and over: take 1-2 capsules with water
  • Repeat dose after 4-6 hours if necessary
  • Do not exceed 6 capsules in 24 hours

Active Ingredients:

  • Ibuprofen 200 mg

Customer Reviews

4.5

5 Star
19
4 Star
4
3 Star
1
2 Star
0
1 Star
0

20 September 2016

16 August 2016

09 July 2016

25 June 2016

24 May 2016